Translator Disclaimer
September 2016 On extended Eulerian numbers
Abdelmejid Bayad, Mohand Ouamar Hernane, Alain Togbé
Funct. Approx. Comment. Math. 55(1): 113-130 (September 2016). DOI: 10.7169/facm/2016.55.1.8

Abstract

In this paper, we will study some properties of the extended Eulerian numbers $H(n,\lambda)$, with a parameter $\lambda$. In fact, for any integer $n$, we investigate the asymptotic behavior, find lower and upper bounds for $H(n,\lambda)$. As application, for a champion number $N$, we obtain asymptotic formulas, lower and upper bounds of the arithmetic functions $\omega(N)$ and $\Omega(N)$.

Citation

Download Citation

Abdelmejid Bayad. Mohand Ouamar Hernane. Alain Togbé. "On extended Eulerian numbers." Funct. Approx. Comment. Math. 55 (1) 113 - 130, September 2016. https://doi.org/10.7169/facm/2016.55.1.8

Information

Published: September 2016
First available in Project Euclid: 19 September 2016

zbMATH: 06862556
MathSciNet: MR3549016
Digital Object Identifier: 10.7169/facm/2016.55.1.8

Subjects:
Primary: 11A25
Secondary: 11N37, 49K10

Rights: Copyright © 2016 Adam Mickiewicz University

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.55 • No. 1 • September 2016
Back to Top